MathSciNet Relay Station
MathSciNet bibliographic data
MR241307 (39 #2647) 05.04
Brown, Terrence J. A recursion formula for finite partition lattices. Proc. Amer. Math. Soc. 22 1969 124–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement